# SDR SWAA2024070910031

- Difficulty date: July 6, 2024
- Submitted: July 9, 2024
- Operation: Air carrier
- Aircraft: N261WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32517
- Aircraft time: 58,468 hours, 34,993 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Faulted
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POPPED OUT C/B LIGHTING EMER CHGR WHEN TURN THE EMER EXIT LIGHT SWITCH TO OFF POSITION<[01] REMOVED AND REPLACED EMERGENCY POWER SUPPLY BATTERY M1673 IAW B737-700 AMM 33-51-06-960-805; TEST IS OK.
